# SDR UALA2011120506668

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 48,022 hours, 13,036 cycles
- Engine: Pwa PW4056
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 2832001007
- Part serial: 3004
- Condition: Leaking
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AILERON PCA ACTUATOR ROD SEAL LEAKING.  REPLACED OTBD AILERON PCA PER MM. OPS CHECK GOOD, NO LEAKS.
